MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION PRIME; EXTENDER

ENDOLOGIX SANTA ROSA OVATION PRIME; EXTENDER
Model Number TV-EX181845-E
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the ovation prime abdominal aortic aneurysm stent system.Approximately six and a half (6.5) years post initial procedure, the patient presented with a type ib endoleak from the right common iliac artery.The physician elected to successfully treat the patient by implanting an ovation ix iliac limb on (b)(6) 2022.The patient was reportedly in stable condition and discharged home.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1b endoleak and the additional endovascular procedure were confirmed.This is consistent with the reported adverse event/incident.It was noted that this type 1b endoleak in the left common iliac artery was not feeding the abdominal aortic aneurysm (aaa) sac.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be discharged home.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: date received by manufacturer has been updated.H6: investigation finding: remove code 3233.H6: investigation conclusion: remove code 11.

Brand Name
OVATION PRIME
Common Device Name
EXTENDER
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key14074415
Report Number3008011247-2022-00033
Device Sequence Number14992260
Product Code MIH
UDI-Device IdentifierM701TVEX181845E1
UDI-Public+M701TVEX181845E1/$$3170918FS071714516
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2017
Device Model NumberTV-EX181845-E
Device Catalogue NumberTV-EX181845-E
Device Lot NumberFS071714-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date04/11/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME EXTENDER, SN (B)(6) ; OVATION PRIME FILL POLYMER, SN (B)(6) ; OVATION PRIME ILIAC LIMB, SN (B)(6) ; OVATION PRIME ILIAC LIMB, SN (B)(6) ; OVATION PRIME MAIN BODY, SN (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown